# SDR DALA2020012390538

- Difficulty date: January 18, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 59,394 hours, 19,344 cycles
- Engine: Pwa PW2040
- Engine time: 46,364 hours, 15,576 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE START VALVE STAYED IN TRANSIT DURING NORMAL ENGINE START.  LIGHT EXTINGUISHED AT START VALVE CUTOUT.  R & R RT ENG START VALVE IAW AMM 80-11.
